RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 82–90 (Mi mz921)  

This article is cited in 9 scientific papers (total in 9 papers)

On almost periodic multivalued maps

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm921

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 71–77

Bibliographic databases:

UDC: 517.9
Received: 06.03.1998
Revised: 21.01.2000

Citation: L. I. Danilov, “On almost periodic multivalued maps”, Mat. Zametki, 68:1 (2000), 82–90; Math. Notes, 68:1 (2000), 71–77

Citation in format AMSBIB
\Bibitem{Dan00}
\by L.~I.~Danilov
\paper On almost periodic multivalued maps
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 82--90
\mathnet{http://mi.mathnet.ru/mz921}
\crossref{https://doi.org/10.4213/mzm921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818961}
\zmath{https://zbmath.org/?q=an:1008.42007}
\elib{http://elibrary.ru/item.asp?id=13351712}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 71--77
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400008}


Linking options:
  • http://mi.mathnet.ru/eng/mz921
  • https://doi.org/10.4213/mzm921
  • http://mi.mathnet.ru/eng/mz/v68/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Ravnomernaya approksimatsiya pochti periodicheskikh po Stepanovu funktsii”, Izv. IMI UdGU, 2004, no. 1(29), 33–48  mathnet
    2. Danilov, LI, “On Weyl almost periodic selections of multivalued maps”, Journal of Mathematical Analysis and Applications, 316:1 (2006), 110  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. L. I. Danilov, “Pochti periodicheskie po Veilyu secheniya nositelei meroznachnykh funktsii”, Sib. elektron. matem. izv., 3 (2006), 384–392  mathnet  mathscinet  zmath
    4. L. I. Danilov, “O ravnomernoi approksimatsii pochti periodicheskikh po Veilyu i pochti periodicheskikh po Bezikovichu funktsii”, Izv. IMI UdGU, 2006, no. 1(35), 33–48  mathnet
    5. L. I. Danilov, “O pochti periodicheskikh po Bezikovichu secheniyakh mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 1, 97–120  mathnet  elib
    6. L. I. Danilov, “O pochti periodicheskikh secheniyakh mnogoznachnykh otobrazhenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 34–41  mathnet  elib
    7. Andres J., Pennequin D., “On Stepanov Almost-Periodic Oscillations and their Discretizations”, J. Differ. Equ. Appl., 18:10 (2012), 1665–1682  crossref  mathscinet  zmath  isi  elib  scopus
    8. L. I. Danilov, “Ravnomernaya approksimatsiya rekurrentnykh i pochti rekurrentnykh funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 36–54  mathnet
    9. L. I. Danilov, “Rekurrentnye i pochti rekurrentnye mnogoznachnye otobrazheniya i ikh secheniya. III”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 4, 25–52  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:98
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020